# SDR QXEA2010121300884

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - WHILE WORKING CORROSION ON FR 18.25 LOWER FLANGE, FOUND CORROSION ON VERTICAL WEB JUST OTBD OF STR 31R.  REMOVED CORROSION IAW SRM 51-14-00. FOUND TO BE WITHIN LIMITS IAW SRM 51-14-00 STEP 5C.  ALODINE AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.
